# SDR SWAA2023061659896

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 70,527 hours, 30,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GAUGE NEEDLE IN RED BAND.<[01] REMOVED SLIDE PER MT 725-61-06.;[02] INSTALLED FWD SERVICE SLIDE PER MT 725-61-06. CKS OK.
